Embedding Finite Covering Spaces into Trivial Bundles.
Mathematische Annalen, Tome 236 (1978), pp. 239-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__236_163173,
author = {Vagn Lundsgaard Hansen},
title = {Embedding {Finite} {Covering} {Spaces} into {Trivial} {Bundles.}},
journal = {Mathematische Annalen},
pages = {239--244},
year = {1978},
volume = {236},
zbl = {0368.55001},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__236_163173/}
}
Vagn Lundsgaard Hansen. Embedding Finite Covering Spaces into Trivial Bundles.. Mathematische Annalen, Tome 236 (1978), pp. 239-244. http://geodesic.mathdoc.fr/item/MAN_1978__236_163173/